# SDR RRXA000575

- Difficulty date: February 28, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 54932154
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO SEAT TRACK GANG CHANNEL AND SPLICE AT STA 430 AND LONGERON BL-L 24, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  REPLACED AND INSTALLED IAW DC-8 SRM 53-2-3 FIG 8A AND DAC DWG NR 54932154T.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
